# SDR DALA2021092305709

- Difficulty date: September 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CRACK ON INTERCOSTAL STA. 1640 BTW S-29L TO S-28L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00578 INTERCOSTAL STA 1640 S29L TO S28L WAS REPAIR PER B757-200 SRM 51-70-11. (1956843)
